# SDR FDEA201901310237

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 98,133 hours, 29,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AT STA 939 SEAT TRACK 47.50 SCALLOP DAMAGED.  EVALUATED DAMAGE SCALLOP RT IS .110", LT SCALLOP IS .120" BOTH SCALLOPS STA 939 AT 47.5 SEAT TRACK ARE FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 TR 86354, RECEIVED NEW SEAT TRACK P/N 60-71-58, BATCH 003416710, LOCATED AND DRILLED IAW SRM 53-70-00, REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 53-70-00. MAJOR REPAIR.
